# SDR ZZDA2012107

- Difficulty date: January 21, 2012
- Submitted: January 27, 2012
- Operation: Air carrier
- Aircraft: N951AT
- Make and model: Boeing 717-200
- Aircraft serial: 55013
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT C-2 DOOR, CRACKED.  ACCOMPLISHED COMPARTMENT C-2 DOOR DOUBLER REPAIR PER B717 SRM 52-30-02, 53-20-02 AND 51-10-02.
